Translator Disclaimer
September 2010 p-adically closed fields with nonstandard analytic structure
Ali Bleybel
J. Symbolic Logic 75(3): 802-816 (September 2010). DOI: 10.2178/jsl/1278682201

Abstract

We prove quantifier elimination for the field ℚp((t)) (the completion of the field of Puiseux series over ℚp) in Macintyre's language together with symbols for functions in a class containing both t-adically and p-adically overconvergent functions. We also show that the theory of ℚp((t)) is b-minimal in this language.

Citation

Download Citation

Ali Bleybel. "p-adically closed fields with nonstandard analytic structure." J. Symbolic Logic 75 (3) 802 - 816, September 2010. https://doi.org/10.2178/jsl/1278682201

Information

Published: September 2010
First available in Project Euclid: 9 July 2010

zbMATH: 1206.03037
MathSciNet: MR2723768
Digital Object Identifier: 10.2178/jsl/1278682201

Rights: Copyright © 2010 Association for Symbolic Logic

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.75 • No. 3 • September 2010
Back to Top